# SDR CA011101021

- Difficulty date: October 9, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Airbus A310-304
- Aircraft time: 29,137 hours
- Engine: Ge CF680C2*
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: SP4677033A
- Condition: Failed
- Location: Cb Panel
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) 1. ON TAKEOFF, FLIGHT CREW HEARD CB'S POP WITH SMELL OF BURNING PLASTIC.2. EMERGENCY DECLARED & AIRCRAFT RETURNED TO YYZ. AIRCRAFT LANDED WITHOUT INCIDENT. 3. UPON INSPECTION CB'S J71J74 & K73 WERE FOUND POPPED WITH VISIBLE SIGNS OF ARCING. ALL CB'S REPLACED & RELECTED SYSTEMS CHECKED SERVICEABLE IAW TSM 24-00-00. 4. NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
